# SDR 06FDEA0105

- Difficulty date: January 9, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Ceiling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING SUPPORT STRUCTURE CORRODED AT BS 1070 LBL 25 WL 201.  REMOVED CORROSION FROM SUPPORT FOUND TO BE OUT OF LIMITS FABRICATED NEW   SUPPORT INSTALLED REPAIR PART ALL WORK DONE IAW 53-10-1 51-20-1 53-10-8 51-30-2 & 51-  10-2
